English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Li-Yorke sensitivity

MPS-Authors
/persons/resource/persons235594

Kolyada,  Sergiy
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kolyada, S., & Akin, E. (2003). Li-Yorke sensitivity. Nonlinearity, 16(4), 1421-1433.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31AF-0
Abstract
There is no abstract available